

TCA BOARD OF DIRECTORS WORKING SESSION

(OPEN TO THE PUBLIC)

MONDAY, JULY 15, 2019, 10:00 A.M.-5:00 P.M.

UNITED STATES AIR FORCE ACADEMY GOLF COURSE CLUB HOUSE

The Classical Academy exists to assist parents in their mission to develop exemplary citizens, equipped with analytical thinking skills, virtuous character, and a passion for learning, all built upon a solid foundation of knowledge.



AGENDA

		Allotted Time/Start Time
I.	Call to Order (10:00 pm)	1 min (10:00)
II.	Pledge of Allegiance/Mission/Roll Call	2 min (10:01)
III.	Approval of Agenda	2 min (10:03)
IV.	Board Training (Mr. Brendza)	1 hour 55 min (10:05)
V.	Lunch	1 hour (12:00)
VI.	Founder's Address (Mr. Mast)	1 hour (1:00)
VII.	Strategic Plan	2 hours (2:00)
VIII.	President's Goals	1 hour (4:00)
IX.	Adjourn (Approx. 5:00 p.m.)	(5:00)